# SDR IPXA2025070524446

- Difficulty date: June 20, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 30,761 hours, 4,414 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 142U774483
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  STRINGER CRACKED, FWD AND AFT SIDE OF BS 740, S41L.   ACCOMPLISHED REPAIR IAW  EO-94405-REQ 1 AND EGAT EI F2025A53M-1385, REV 1 AND SRM 53-20-03-2R-5, REV 46 AND EGAT WORK SHEET 50431.
